Stochastic limit-average games are in EXPTIME

K. Chatterjee, R. Majumdar, T.A. Henzinger, International Journal of Game Theory 37 (2008) 219–234.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
The value of a finite-state two-player zero-sum stochastic game with limit-average payoff can be approximated to within ε in time exponential in a polynomial in the size of the game times polynomial in logarithmic in 1/ε, for all ε > 0.
Publishing Year
Date Published
2008-01-01
Journal Title
International Journal of Game Theory
Volume
37
Issue
2
Page
219 - 234
IST-REx-ID

Cite this

Chatterjee K, Majumdar R, Henzinger TA. Stochastic limit-average games are in EXPTIME. International Journal of Game Theory. 2008;37(2):219-234. doi:10.1007/s00182-007-0110-5
Chatterjee, K., Majumdar, R., & Henzinger, T. A. (2008). Stochastic limit-average games are in EXPTIME. International Journal of Game Theory, 37(2), 219–234. https://doi.org/10.1007/s00182-007-0110-5
Chatterjee, Krishnendu, Ritankar Majumdar, and Thomas A Henzinger. “Stochastic Limit-Average Games Are in EXPTIME.” International Journal of Game Theory 37, no. 2 (2008): 219–34. https://doi.org/10.1007/s00182-007-0110-5.
K. Chatterjee, R. Majumdar, and T. A. Henzinger, “Stochastic limit-average games are in EXPTIME,” International Journal of Game Theory, vol. 37, no. 2, pp. 219–234, 2008.
Chatterjee K, Majumdar R, Henzinger TA. 2008. Stochastic limit-average games are in EXPTIME. International Journal of Game Theory. 37(2), 219–234.
Chatterjee, Krishnendu, et al. “Stochastic Limit-Average Games Are in EXPTIME.” International Journal of Game Theory, vol. 37, no. 2, Springer, 2008, pp. 219–34, doi:10.1007/s00182-007-0110-5.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar